Author Topic: Need advice  (Read 230 times)

[Buddie]

Need advice
« on: October 13, 2019, 04:51:51 pm »
I've  been on here a time tapering down from just 4mgs of Valium.
I started taking it about 18 months ago now, , I was never well on it, and did not work for me  beyond the first week or so of use,
I persevered with it per medical instruction but in the end I decided I had to get off it as I was becoming more and more ill.
I started a taper after 3 months and got to 2.5mgs last September but was so poorly I went into hospital for 3 days and was back at 4mgs

I started another taper in October last  year and have been tapering very slowly over 12 months,

I have had a very hard time through this and really struggled,

I am now at 0.6mgs and feel so bad, The fear is beyond me and I am getting very little sleep ,

I don't know what to do now,  I have lost so much weight and my hair is falling out,

All I can do is walk. I am trapped inside all the time except when walking the block ,endlessly with the help of a phone friend, 

I am tired out and so ill , My ears are ringing so badly and my fingers are  numb

I am so weak,

I keep asking the psychiatrist what I should do  but no help .  She is leaving it up to me

I wonder if I should keep on tapering off as I am so close to the end,

I have taken it really slowly , and still I suffer,  My heath has gone completely

I feel I need to get free to save my self  but would it be a good idea to stop now or keep going with my micro taper,

I really would so appreciate some help

I am told if I were to go into the hospital again they would  just stop it, as it's a none therapeutic dose,

I really have nowhere else to turn but here, 

I have  done holds in the past but really they have not helped, as no dose has really helped, I don't know why,  Maybe it was too low to begin with , but then I am 74 so a larger dose is not possible

Please help if you can

thank you to all

[...]




Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #1 on: October 13, 2019, 05:39:26 pm »
Any one any suggestions at all, I feel so lost , At 74 this is beyond me what to do


[...] 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #2 on: October 13, 2019, 09:04:41 pm »
I really hate this nonsense that "it's not a therapeutic dose ", my neurologist told me it doesn't matter how low the dose is it's still having an adverse effect on the receptors. I had a terrible time coming off Valium and i know you have struggled greatly. Are you microtapering?

If it was me, i would continue to try and go lower with your dose, maybe do it a little quicker. I could never have jumped at your dose, low as it is, i jumped at 0.125.This is just my opinion of course. If you went to hospital and they stopped the Valium at the dose you're on would they keep you in for a few days to medically monitor you? I know that as we age there are a lot of body systems that go into overdrive with the onslaught of wd and the excitatory nature of it can cause other health issues.

Whatever you decide we are here to support you, hang in there, you are so close to the finish line. Well done!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #3 on: October 14, 2019, 11:17:39 pm »
[...],

You are SO NEARLY THERE! Keep going my dear friend, I know BTP encourage you to keep going as much as possible, you can absolutely do this! Iím right here with you... we can jump together,

         into



                                T O T A L   F R E E D O M 🌄

You canít give up now... your brain is clinging onto this evil evil drug but you will win this fight, I know you will. Youíve been so strong and courageous, what a journey we have been on together ❤️ Iíll never forget your first PM ďI feel just like youĒ, last year. Look how far we have come since then?! You are within touching distance of being FREE. Fight with everything you have got. You canít let this fucker win. You are so much stronger than the Valium.

Your time is coming... 💫⛅️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #4 on: October 14, 2019, 11:33:58 pm »
Doing Great Chin..!!

I can only half imagine how volatile things must feel at this point, but pls keep your eye on the prize...

Wishing you some relief asap..
(Sorry for the short msg..)

:)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #5 on: October 16, 2019, 06:04:19 am »
Hey [...].
Ur getting low now. Sorry to hear youíre still having a rough ride.
I thought southern stars post was really good.
I myself am about to speed up my taper for the final push.
Will jump at 0.15 is the plan.
Current sxs big adrenaline surges and ďthe fearĒ...mostly at night. I thought I was being tapped on the shoulder by a ghost the other night.....
Daytime Iím at work are ok, my days off are MUCH worse.
Iím convinced that when Iím busy / with other people Iím so much better.
As have told you by message, meditation is helping me the most.

Whatís your plan [...]?
Are you trying any other coping mechanisms?
Any local groups you could join to get out of the house?



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice
« Reply #6 on: October 19, 2019, 02:20:01 am »
Wow [...]! You're almost there!!!! Ashton said .5Vis the dose where people can safely jump and at that point it's placebo only, but I'm sensitive like you and plan to taper my Klonopin  to zero. I'm so sorry you're feeling so poorly. You really are almost there. That finish line is in sight! Did you talk to the doc about safer options if you needed different meds? Like CBD oil or Buspar? Not that getting on more meds is the greatest thing, but those things are so much more benign than these dumb Benzos if you need something to help get you throug this. You really are almost to freedom! You're much closer than I am and I'm really in admiration of your perseverence! Keep going the best you can. You're gonna make it! ❤
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.